MAUDE Adverse Event Report: AZURE BIOTECH, INC. FASTEP COVID-19 ANTIGEN HOME TEST

AZURE BIOTECH, INC. FASTEP COVID-19 ANTIGEN HOME TEST
Catalog Number COV-S23010H2
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer contacted for a refund/ replacement through amazon, but no response was provided.
 
Event or Problem Description
Customer comment: "twice this test was wrong.An expired test picked up covid but this and another test didn't.Had i not gone to the doctor "just in case" i would still think i'm negative and possibly infecting people.4 different tests, all negative.One test at the doctor, 2 hours later, positive.Obviously inaccurate.".

Brand Name
FASTEP COVID-19 ANTIGEN HOME TEST
Common Device Name
COVID-19 ANTIGEN HOME TEST
Manufacturer (Section D)
AZURE BIOTECH, INC.
10400 main st
houston TX 77025
Manufacturer Contact
frank luo
10400 main st
houston, TX 77025
MDR Report Key20690324
Report Number3014862-2024-00012
Device Sequence Number7262875
Product Code QYT
UDI-Device Identifier00810022630358
UDI-Public810022630358
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA220191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date01/02/2025
Device Catalogue NumberCOV-S23010H2
Device Lot NumberI2301009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose